# SDR ASAA2021050434748

- Difficulty date: May 4, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 48,359 hours, 14,542 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018170
- Condition: Misinstalled
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER T/C 78472010 #1 ENG FAN BLADE LUBE PLATFORMS #3, 18, 19, AND 24 P/N 340-001-816-0 ARE NOT PAIRED 180 DEGREES. GROUNDED - YES. REMOVED AND REPLACED PLATFORMS #3,18,19, AND 24 WITH PN 340-001-817-0 PER T/C 78472010 ARE NOW PAIRED 180 DEGREES.
